# SDR AD6A99003

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N82178
- Make and model: Lkheed 382G
- Aircraft serial: 5048
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH, NOSE LANDING GEAR SHOWED INTRANSIT.  VERIFIED GEAR DOWN AND LOCKED BY VISUAL THROUGH INSPECTION WINDOW.  LANDED WITH NO OCCURRENCES.  MAINTENANCE TROUBLESHOOTING FOUND BROKEN GROUND WIRE.  REPAIRED WIRE.  (X)
